IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v9y1982i3p223-233.html
   My bibliography  Save this article

The topological equivalence of the pareto condition and the existence of a dictator

Author

Listed:
  • Chichilnisky, Graciela

Abstract

No abstract is available for this item.

Suggested Citation

  • Chichilnisky, Graciela, 1982. "The topological equivalence of the pareto condition and the existence of a dictator," Journal of Mathematical Economics, Elsevier, vol. 9(3), pages 223-233, March.
  • Handle: RePEc:eee:mateco:v:9:y:1982:i:3:p:223-233
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(82)90028-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yasuhito Tanaka, 2005. "A topological proof of Eliaz's unified theorem of social choice theory (forthcoming in "Applied Mathematics and Computation")," Public Economics 0510021, University Library of Munich, Germany, revised 26 Oct 2005.
    2. Campbell, Donald E. & Kelly, Jerry S., 1996. "Continuous-valued social choice," Journal of Mathematical Economics, Elsevier, vol. 25(2), pages 195-211.
    3. Graciela Chichilnisky, 1985. "Von Neumann-Morgenstern Utilities and Cardinal Preferences," Mathematics of Operations Research, INFORMS, vol. 10(4), pages 633-641, November.
    4. Yasuhito Tanaka, 2005. "On the equivalence of the Arrow impossibility theorem and the Brouwer fixed point theorem (forthcoming in ``Applied Mathematics and Computation''(Elsevier))," Public Economics 0506012, University Library of Munich, Germany, revised 17 Jun 2005.
    5. Chichilnisky, Graciela, 1983. "Social choice and game theory: recent results with a topological approach," MPRA Paper 8059, University Library of Munich, Germany.
    6. Tanaka, Yasuhito, 2009. "On the equivalence of the Arrow impossibility theorem and the Brouwer fixed point theorem when individual preferences are weak orders," Journal of Mathematical Economics, Elsevier, vol. 45(3-4), pages 241-249, March.
    7. C. Binder, 2014. "Plural identities and preference formation," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 42(4), pages 959-976, April.
    8. Lauwers, Luc, 2000. "Topological social choice," Mathematical Social Sciences, Elsevier, vol. 40(1), pages 1-39, July.
    9. Yasuhito Tanaka, 2005. "A topological approach to the Arrow impossibility theorem when individual preferences are weak orders (forcoming in ``Applied Mathematics and Compuation''(Elsevier))," Public Economics 0506013, University Library of Munich, Germany, revised 17 Jun 2005.
    10. Chichilnisky, Graciela, 1984. "Manipulations and repeated games in future markets," MPRA Paper 8083, University Library of Munich, Germany.
    11. Chichilnisky, Graciela & Heal, Geoffrey, 1983. "Necessary and sufficient conditions for a resolution of the social choice paradox," Journal of Economic Theory, Elsevier, vol. 31(1), pages 68-87, October.
    12. Branislav Boricic, 2014. "Impossibility Theorems In Multiple Von Wright’S Preference Logic," Economic Annals, Faculty of Economics, University of Belgrade, vol. 59(201), pages 69-84, April – J.
    13. Tanaka, Yasuhito, 2007. "A topological approach to Wilson's impossibility theorem," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 184-191, February.
    14. François-Régis Mahieu, 1991. "« Dictature » et expression des normes dans la théorie économique des choix collectifs," Revue Économique, Programme National Persée, vol. 42(3), pages 459-468.
    15. I.D.A. Macintyre, 1998. "Two-Person and majority continuous aggregation in 2-good space in Social Choice: a note," Theory and Decision, Springer, vol. 44(2), pages 199-209, April.
    16. Luc Lauwers, 2002. "A note on Chichilnisky's social choice paradox," Theory and Decision, Springer, vol. 52(3), pages 261-266, May.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:9:y:1982:i:3:p:223-233. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.